# SDR SWAA2022032275590

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 747+10 TO 767; RBL 23; WL 154; BAFFLE ANGLE HAS CORROSION ON LOWER SURFACE AROUND NUTPLATE HOLES / REMOVED AND EVALUATED CORROSION ON -8 INTERCOSTAL. ORIGINAL THICKNESS .030' LOSS OF .013' WITH .027' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-0G-0 AND DWG 146A7502 REV A
